Talk

Advanced search

Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.

Lump and pain in arm following vaccinations

(9 Posts)
NurseyJo Wed 26-Sep-07 21:37:42

Message withdrawn

NurseyJo Wed 26-Sep-07 21:59:51

Message withdrawn

Frizbe Wed 26-Sep-07 22:01:20

dunno, but bump, there must be someone medical kicking around?!

millie99 Wed 26-Sep-07 22:02:40

When I had typhoid jab I remember arm being quite painful for a couple of days and boyfriend at the time being ill in bed for this time with flu like symptoms.

thelittleElf Wed 26-Sep-07 22:03:11

Can't be of much help i'm afraid, but hope someone comes along soon who can help smile

scienceteacher Wed 26-Sep-07 22:04:21

The tetanus jab is really bad. I remember a sore arm for a few weeks (OK, not really sore after a couple of days, but I was aware of having had it).

millie99 Wed 26-Sep-07 22:05:36

Perhaps it was the tetanus that did me then

NurseyJo Wed 26-Sep-07 22:06:49

Message withdrawn

NurseyJo Wed 26-Sep-07 22:08:06

Message withdrawn

Join the discussion

Registering is free, easy, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Register now »

Already registered? Log in with: